Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 28, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 10, 2008, 4:50 PM MDT for Grant County, Morton County, Sioux County, North Dakota. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2008, 4:50 PM MDT (22:50 UTC)
- Expired
- Jul 10, 2008, 5:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:01 PM MDT | TORNADO | 8 W Flasher, ND | |
| Jul 10, 5:05 PM MDT | HAIL 0.75 | Flasher, ND | |
| Jul 10, 5:06 PM MDT | HAIL 1.5 | 5 W Flasher, ND | |
| Jul 10, 5:26 PM MDT | HAIL 1.75 | 7 Nnw Breien, ND | SHAVE REPORT |
| Jul 10, 5:36 PM MDT | HAIL 1.75 | 6 E Flasher, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 3:11 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.8 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KBIS 102250 TORBIS NDC037-059-085-102330- /O.NEW.KBIS.TO.W.0028.080710T2250Z-080710T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 550 PM CDT THU JUL 10 2008 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA... SOUTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA... NORTH CENTRAL SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 630 PM CDT/530 PM MDT/ * AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LARK...OR 36 MILES SOUTHWEST OF BISMARCK...MOVING EAST AT 27 MPH. * THE TORNADO WILL BE NEAR... FLASHER BY 555 PM CDT... BREIEN BY 625 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4655 10082 4629 10083 4637 10144 4655 10141 TIME...MOT...LOC 2250Z 277DEG 24KT 4645 10129 $$ CJS/JWS
3 follow-up statements
000 WWUS53 KBIS 102302 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 602 PM CDT THU JUL 10 2008 NDC037-059-085-102330- /O.CON.KBIS.TO.W.0028.000000T0000Z-080710T2330Z/ GRANT ND-MORTON ND-SIOUX ND- 602 PM CDT THU JUL 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT/530 PM MDT/ FOR NORTH CENTRAL SIOUX...SOUTH CENTRAL MORTON AND EAST CENTRAL GRANT COUNTIES... AT 601 PM CDT...SKYWARN SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF FLASHER...OR 34 MILES SOUTHWEST OF BISMARCK...MOVING EAST AT 23 MPH. THE TORNADO WILL BE NEAR... FLASHER BY 605 PM CDT... BREIEN BY 630 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4655 10082 4629 10083 4637 10144 4655 10141 TIME...MOT...LOC 2302Z 277DEG 20KT 4645 10125 $$ CJS/JWS
000 WWUS53 KBIS 102314 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 614 PM CDT THU JUL 10 2008 NDC037-059-085-102330- /O.CON.KBIS.TO.W.0028.000000T0000Z-080710T2330Z/ GRANT ND-MORTON ND-SIOUX ND- 613 PM CDT THU JUL 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT/530 PM MDT/ FOR NORTH CENTRAL SIOUX...SOUTH CENTRAL MORTON AND EAST CENTRAL GRANT COUNTIES... AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FLASHER...OR 31 MILES SOUTHWEST OF BISMARCK...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... BREIEN BY 625 PM CDT... THIS STORM PRODUCED A TORNADO 8 MILES WEST OF FLASHER AT 601 PM CDT. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4655 10082 4629 10083 4637 10144 4655 10141 TIME...MOT...LOC 2313Z 277DEG 20KT 4643 10113 $$ CJS/JWS
000 WWUS53 KBIS 102332 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 632 PM CDT THU JUL 10 2008 NDC037-059-085-102341- /O.EXP.KBIS.TO.W.0028.000000T0000Z-080710T2330Z/ GRANT ND-MORTON ND-SIOUX ND- 631 PM CDT THU JUL 10 2008 ...THE TORNADO WARNING FOR NORTH CENTRAL SIOUX...SOUTH CENTRAL MORTON AND EAST CENTRAL GRANT COUNTIES HAS EXPIRED... ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT OR 545 PM MDT FOR EASTERN SIOUX...SOUTHEASTERN MORTON...AND EXTREME EAST CENTRAL GRANT COUNTIES... THE TORNADIC THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT RISK OF A TORNADO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING/900 PM MDT THURSDAY EVENING/ FOR NORTH DAKOTA. LAT...LON 4655 10082 4629 10083 4637 10144 4655 10141 TIME...MOT...LOC 2314Z 277DEG 20KT 4643 10112 $$ CJS/JWS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:45 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 10, 2:45 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT THU JUL 10 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... THE MAIN FORECAST PROBLEM TODAY WILL BE THUNDERSTORM CHANCES TONIGHT AND THEN WINDS FRIDAY. CURRENT SURFACE ANALYSIS SHOWS WARM FRONT DRAPED ACROSS THE FORECAST AREA. VERY HIGH DEW POINTS ACROSS CENTRAL NORTH DAKOTA. LATEST SATELLITE LOOP DEPICTS TOWERING CU DEVELOPMENT ALONG A DRY LINE SEPARATING DEWPOINTS IN THE MID 50S FROM DIK TO BOWMAN...FROM MID TO UPPER 30S IN SOUTHEAST MONTANA. 17Z KBIS SOUNDING REVEALS THAT CONTINUED DIABATIC HEATING IS NECESSARY TO ERODE THE CAP WITHIN THE WARM SECTOR WITH A CONVECTIVE TEMPERATURE WITHIN THE MID 90S. ONCE CONVECTIVE TEMPERATURES ARE REACHED...WITH THE AID OF CONVERGENCE AND FRONTOGENETICAL FORCING ALONG THE DRY LINE AND WARM FRONT....CONVECTION SHOULD INITIATE WITH ML CAPE VALES AOA 1500-2000 J/KG WITH LI VALUES OF -6 TO -8 C. WITH EFFECTIVE DEEP LAYER SHEAR VALUES OF 50-60 KTS ORIENTED PERPENDICULAR TO THE DRY LINE WITH 8C MID LEVEL LAPSE RATES...RAPID DISCRETE SUPERCELL DEVELOPMENT IS POSSIBLE ALONG THE DRYLINE...WITH EAST SOUTHEASTWARD PROPAGATING MULTI CELL CLUSTERS AND LINE SEGMENTS ALONG THE WARM FRONT WHERE SHEAR VECTORS ARE ORIENTED MUCH MORE PARALLEL TO THE BOUNDARY. WITH DOWNDRAFT CAPE VALUES OF AOA 1500 J/KG WITH INVERTED V-SOUNDINGS EXPECTED IN THE WARM SECTOR AND ALONG THE DRY LINE WITH LCLS AROUND 10-12 KFT...SEVERE WIND GUSTS APPEAR TO BE A PRIMARY THREAT WITH EXCELLENT EVAPORATION POTENTIAL. FURTHERMORE...400-600 J/KG OF CAPE IN THE HAIL GROWTH ZONE FROM -10 TO -30C WITH STEEP MID LEVEL LAPSE RATES AND ROTATING UPDRAFTS ALSO POINT TO A LARGE HAIL THREAT AIDED BY A MID LEVEL DRY LAYER. 17Z UNIDIRECTIONAL HODOGRAPH AT KBIS POINTS TO SPLITTING SUPERCELLS IN THE WARM SECTOR AND ALONG THE DRYLINE WITH THE RIGHT MOVING STORM FAVORED DUE TO THE ORIENTATION OF THE INSTABILITY AXIS. FURTHER EAST IN THE VICINITY OF THE WARM FRONT...BACKED WINDS NORTH OF THE BOUNDARY HAVE YIELDED 0-3 KM HELICITY VALUES OF NEAR 200 M2/S2. WITH STRONG LOW LEVEL LAPSE RATES EXPECTED WITH NEAR 20 KTS OF 0-1 KM BULK SHEAR ALONG THE SOUTHERN EXTENT OF THE FRONT...TORNADOES WILL BE A POSSIBILITY AS STORM RELATIVE FLOW POINTS TO STORMS RAINING INTO THEIR INFLOW. MAIN CONCERN WITH TORNADO THREAT IS THE HIGH LCL HEIGHT NEAR THE WARM FRONT...WHICH IS LOWER THAN THAT SEEN ALONG THE DRYLINE. IF A SUPERCELL CAN ADEQUATELY MODIFY ITS ENVIRONMENT...LOWERING THE LCL...TORNADO PROBABILITY WILL BE INCREASED ALONG THE WARM FRONT. THE PROBLEM ON FRIDAY WILL BE WINDS. AS THE COLD FRONT MOVES ACROSS THE REGION FRIDAY...SURFACE GRADIENT WILL INCREASE SUBSTANTIALLY. THIS WILL BE FOLLOWED BY THE UPPER TROUGH...CLOSE ON ITS HEELS. THE COMBINATION OF THE STRONG SUBSIDENCE BEHIND THE UPPER TROUGH...COMBINED WITH THE STRONG GRADIENT WINDS WILL PRODUCE WINDY TO VERY WINDY CONDITIONS ACROSS MUCH OF THE CWA ON FRIDAY. A LOOK AT BUFR SOUNDINGS INDICATE 40-55 KNOTS OF WIND AT THE TOP OF THE MIXED LAYER AVAILABLE TO MIX DOWN...MAINLY OVER SOUTHWEST TO SOUTH CENTRAL NORTH DAKOTA. HAVE DECIDED TO HOIST A HIGH WIND WATCH TO ACCOUNT FOR THIS...AREA WILL BE SOUTH AND WEST OF THE MISSOURI RIVER VALLEY. IN ADDITION TO THE RED FLAG WARNING...BECAUSE OF THE STRONG WINDS WE HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR FRIDAY AS WELL. NORMALLY JULY IS NOT CONDUCIVE TO FIRE WEATHER ISSUES BUT FIRE OFFICIALS HAVE INDICATED THAT THERE HAS BEEN QUITE A BIT OF DRYING OUT OF THE GRASSLANDS RECENTLY. COMBINE THIS WITH SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH...FEEL A FIRE WEATHER WATCH IS JUSTIFIED. FARTHER NORTH...ENOUGH COLD AIR ALOFT BEHIND THE UPPER TROUGH TO MENTION SOME THUNDERSTORMS. BEST CHANCE WILL BE ALONG THE CANADIAN BORDER. THINGS QUIET DOWN BEYOND FRIDAY. IT WILL STILL BE WINDY ON SATURDAY...WILL PROBABLY SEE WIND ADVISORY CRITERIA SOME AREAS...BUT APPEARS NOW THAT WINDS WILL BE BELOW WARNING CRITERIA. DO EXPECT SOME SHOWER/THUNDERSHOWER ACTIVITY IN THE FAR NORTHEAST CWA. SUNDAY APPEARS PLEASANT WITH MUCH LESS WIND EXPECTED. .LONG TERM...MONDAY THROUGH THURSDAY... SOMEWHAT OF AN ACTIVE PATTERN DEPICTED ACROSS THE NORTHERN PLAINS REGION THROUGH THE EXTENDED WITH PERIODIC SHORT WAVE TROUGHS IN ZONAL FLOW ALOFT MOVING ACROSS THE LOCAL AREA. DIFFICULT TO TIME THESE FEATURES SO HAVE TRIED TO MINIMIZE CHANGES TO THE LONG TERM FORECAST. OVERALL WILL HAVE SLIGHT CHANCES OF PRECIP MONDAY THROUGH WEDNESDAY...THEN CONTINUED DRY FOR NOW THURSDAY. TEMPERATURES WILL BE NEAR NORMAL OVERALL...WITH THE WARMEST DAYS LOOKING TO BE MONDAY AND TUESDAY THEN A BIT COOLER WED AND THURS. && .AVIATION... A SURFACE FRONT WILL PUSH EAST ACROSS WEST AND CENTRAL NORTH DAKOTA OVER THE NEXT SEVERAL HOURS...WITH THUNDERSTORMS LOOKING TO DEVELOP AND INCREASE IN AERIAL COVERAGE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS WEST TO EAST. SOME OF THESE STORMS MAY BE STRONG TO SEVERE WITH LOCALLY STRONG WINDS AND LARGE HAIL. FLIGHT CONDITIONS WILL BECOME MVFR-IFR WITHIN THE HEAVIER TSRA. ANOTHER SURFACE FRONT PUSHES EAST ACROSS THE LOCAL AREA LATER TONIGHT INTO TOMORROW MORNING DAYTIME...BRINGING WITH IT ANOTHER ROUND OF THUNDER AND SHOWER ACTIVITY. BEHIND THIS FRONT STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH SUSTAINED WINDS 25 TO AROUND 30 KNOTS AND GUSTS UP TO 45 TO 50 KNOTS. && .FIRE WEATHER...SEE MAIN DISCUSSION ABOVE...BUT DUE MAINLY TO THE VERY STRONG WINDS EXPECTED ON FRIDAY...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NDZ017>020-031>034-040>045. FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NDZ031>033-040>045. && TWH/NH/AYD
Hazardous weather outlook, Jul 10, 3:40 AM MDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 440 AM CDT THU JUL 10 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-110945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 440 AM CDT THU JUL 10 2008 /340 AM MDT THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A DEVELOPING COLD FRONT OVER EASTERN MONTANA TODAY WILL BRING HOT TEMPERATURES WITH HIGHS IN THE 90S THIS AFTERNOON ACROSS MOST OF WESTERN AND CENTRAL NORTH DAKOTA. ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP BY LATE AFTERNOON AND EARLY EVENING...THEN EXPAND OVERNIGHT AS THE STRONG COLD FRONT ENTERS WESTERN AND CENTRAL NORTH DAKOTA. MOST OF THE FORECAST AREA IS IN A SLIGHT RISK OF SEVERE THUNDERSTORM POTENTIAL TODAY AND TONIGHT EXCEPT IN THE VERY FAR WEST. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. STAY TUNED FOR ADDITIONAL UPDATES AND FORECASTS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWESTERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT FRIDAY WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND 50 MPH BY AFTERNOON. WINDS WILL SLACKEN OFF FRIDAY NIGHT BUT INCREASE TO 20 TO 35 MPH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IF SEVERE WEATHER DEVELOPS. SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IF SEVERE WEATHER OCCURS. KS
In the hours before
Local storm report, Jul 10, 4:23 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
523 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL WASHBURN 47.29N 101.03W
07/10/2008 E1.00 INCH MCLEAN ND NWS EMPLOYEE
&&
SWICHELocal storm report, Jul 10, 4:39 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
539 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 13 NW WASHBURN 47.42N 101.22W
07/10/2008 E0.75 INCH MCLEAN ND PUBLIC
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:10 PM MDT | Severe Thunderstorm Warning | BIS | Adams | 65 min |
| Jul 9, 6:34 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 56 min |
| Jul 9, 10:25 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 65 min |
| Jul 9, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh | 61 min |
| Jul 10, 12:31 AM MDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 59 min |
| Jul 10, 3:06 PM MDT | High Wind Watch | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Grant and 6 more | 13 hr |
| Jul 10, 3:07 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 53 min |
| Jul 10, 3:29 PM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more | 13 hr |
| Jul 10, 3:35 PM MDT | Tornado Warning | BIS | McLean, Mercer | 25 min |
| Jul 10, 3:41 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 64 min |
| Jul 10, 3:55 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 65 min |
| Jul 10, 4:00 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 60 min |
| Jul 10, 4:03 PM MDT | Tornado Warning | BIS | Grant, Morton | 27 min |
| Jul 10, 4:23 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Oliver | 67 min |
| Jul 10, 4:44 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 61 min |
| Jul 10, 4:59 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 10, 5:00 PM MDT | Tornado Warning | BIS | Burleigh | 45 min |
| Jul 10, 5:06 PM MDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 29 min |
| Jul 10, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 64 min |
| Jul 10, 5:45 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 10, 5:50 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 55 min |
| Jul 10, 5:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 53 min |
| Jul 10, 5:59 PM MDT | Severe Thunderstorm Warning | BIS | Emmons | 61 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.